An extension of Poincaré's continuity theorem
William R. Haseltine
Quart. Appl. Math. 20 (1962), 185-188
Full-text PDF Free Access
Similar Articles |
Abstract: A theorem is derived which is useful in establishing the existence of periodic solutions of systems of nonlinear ordinary differential equations involving a small parameter in certain cases where first-order methods break down.
P. Diliberto and G.
Hufford, Perturbation theorems for non-linear ordinary differential
equations, Contributions to the theory of nonlinear oscillations, vol.
3, Annals of Mathematics Studies, no. 36, Princeton University Press,
Princeton, N. J., 1956, pp. 207–236. MR
- P. Diliberto, and G. Hufford. Perturbation theorems for non-linear ordinary differential equations, Ann. Math. Studies, Contributions to the Theory of Nonlinear Oscillations, ed. by S. Lefschetz. Princeton University Press, Vol. 3, 1956, pp. 207-236 MR 0083071
Retrieve articles in Quarterly of Applied Mathematics
Retrieve articles in all journals
© Copyright 1962
American Mathematical Society